MAUDE Adverse Event Report: UNOMEDICAL A/S INSET GUARD; MIO ADV. GREY 60/6 PCC INT

UNOMEDICAL A/S INSET GUARD; MIO ADV. GREY 60/6 PCC INT
Model Number MMT-242
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6) patient country: spain.Since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through post marketing surveillance (pms) product trends and malfunction.If any trends are picked up, this will flag on the trips and alerts according to the on market quality review (omqr) procedure.
 
Event or Problem Description
Reference number (b)(4).Event occured in spain.It was reported that the patient faced infusion set tubing detachment event on (b)(6) 2025.The site of detachment occurred close to the site location.The infusion set was in use for two days.No further information available.

Brand Name
INSET GUARD
Common Device Name
MIO ADV. GREY 60/6 PCC INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key23578984
Report Number8021545-2025-03238
Device Sequence Number18517993
Product Code FPA
UDI-Device Identifier05705244016323
UDI-Public05705244016323
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-242
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown